Generalized dimension distortion under planar Sobolev homeomorphisms

Koskela, Pekka; Zapadinskaya, Aleksandra; Zürcher, Thomas (2009). Generalized dimension distortion under planar Sobolev homeomorphisms. Proceedings of the American Mathematical Society, 137(11), pp. 3815-3821. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-09-09948-1

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Zürcher, Thomas

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1090/S0002-9939-09-09948-1

Web of Science ID:

000271236000032

URI:

https://boris.unibe.ch/id/eprint/36825 (FactScience: 206249)

Actions (login required)

Edit item Edit item
Provide Feedback